International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 915028 | 10 pages | https://doi.org/10.1155/S1048953304208012

An iteration for finding a common random fixed point

Received12 Aug 2002
Revised07 Oct 2003

Abstract

We define a random iteration scheme and consider its convergence to a common random fixed point of two random operators defined on a convex subset of a separable Hilbert space. We also consider the case when the subset is further compact.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

53 Views | 267 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder